Common hypercyclic entire functions for multiples of differential operators

Tom 111 / 2008

George Costakis, Panagiotis Mavroudis Colloquium Mathematicum 111(2008), 199-203 MSC: Primary 47A16. DOI: 10.4064/cm111-2-3

Streszczenie

The purpose of the present note is to prove the existence of common hypercyclic entire functions for the family of differential operators $\{ \lambda p(D) :\lambda \in \mathbb{C} \setminus \{ 0\} \}$, where $D$ is the differentiation operator acting on the space of entire functions and $p$ a non-constant polynomial.

Autorzy

  • George CostakisDepartment of Mathematics
    University of Crete
    Knossos Avenue
    GR-714 09 Heraklion, Crete, Greece
    e-mail
  • Panagiotis MavroudisDepartment of Mathematics
    University of Crete
    Knossos Avenue
    GR-714 09 Heraklion, Crete, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek